MAUDE Adverse Event Report: KARL STORZ SE & CO. KG C-MAC VIDEO LARYNGOSCOPE MAC #3

KARL STORZ SE & CO. KG C-MAC VIDEO LARYNGOSCOPE MAC #3
Model Number 8404AX
Medical Device Problem Codes Device Reprocessing Problem (1091); Electrical /Electronic Property Problem (1198); Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
According to the information received, there is no light.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
The device was sent to the manufacturer for inspection.During the manufacturer's technical inspection, the error description provided by the customer "there is no light" was confirmed, and further defects were detected.In total the following defects were detected: customer complaint noted.Led does not light up.Blade worn.Software version is up to date.Processing at temperatures above.Device specification (temperature indicator has responded).As stated, the device passed the quality check at the time of delivery.Based on the defects identified during the technical inspection, it is concluded that the most likely cause of the described fault is improper use during preparation.Internal karl storz reference number: (b)(4).

Brand Name
C-MAC VIDEO LARYNGOSCOPE MAC #3
Common Device Name
C-MAC VIDEO LARYNGOSCOPE MAC #3
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key22087993
Report Number9610617-2025-00917
Device Sequence Number15425244
Product Code CCW
UDI-Device Identifier04048551441855
UDI-Public04048551441855
Combination Product (Y/N)N
Initial Reporter CountrySA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8404AX
Device Catalogue Number8404AX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/28/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2025
Supplement Date Received by Manufacturer04/08/2026
Initial Report FDA Received Date05/27/2025
Supplement Report FDA Received Date05/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown